# SDR DL72L001661

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 70,452 hours, 46,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY LIGHT AT L-1 DOOR INOP.  REPLACED BATTERIES, OPERATION NORMAL.
